# SDR CA960524018

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Flywheel
- Part number: AC60742
- Condition: Improper Lube
- Location: Brake Maxaret
- Component: Dunlop, AC60742
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WRONG LUBRICATION IN FLYWHEEL SIDE.
